Duke Mathematical Journal

Disks with boundaries in totally real and Lagrangian manifolds

H. Alexander

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 100, Number 1 (1999), 131-138.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32Q65: Pseudoholomorphic curves
Secondary: 32E20: Polynomial convexity 32V40: Real submanifolds in complex manifolds


Alexander, H. Disks with boundaries in totally real and Lagrangian manifolds. Duke Math. J. 100 (1999), no. 1, 131--138. doi:10.1215/S0012-7094-99-10004-4. https://projecteuclid.org/euclid.dmj/1077213846

Export citation


  • [A] H. Alexander, Gromov's method and Bennequin's problem, Invent. Math. 125 (1996), no. 1, 135–148.
  • [AL] Audin, M. and Lafontaine, J., eds., Holomorphic curves in symplectic geometry, Progress in Mathematics, vol. 117, Birkhäuser Verlag, Basel, 1994.
  • [D] J. Duval, Personal communication.
  • [DS1] Julien Duval and Nessim Sibony, Polynomial convexity, rational convexity, and currents, Duke Math. J. 79 (1995), no. 2, 487–513.
  • [DS2] Julien Duval and Nessim Sibony, Hulls and positive closed currents, Duke Math. J. 95 (1998), no. 3, 621–633.
  • [G] M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), no. 2, 307–347.
  • [R] Jean-Pierre Rosay, A remark on the paper by H. Alexander on Bennequin's problem: “Gromov's method and Bennequin's problem”, Invent. Math. 126 (1996), no. 3, 625–627.
  • [Sm] S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965), 861–866.